.I think I posted in the wrong spot a few days ago, so I will try THIS forum:)
My partner was on prometrium due to IVF.
She spotted and bled with the suppositories. We freaked a bit too.
But it is coming to spot and get red, pink or brown blood when wiping because the prometrium can irritate your cervix.
One thing she did to make it a bit better was to insert with her finger instead of the tool and not push it quite as far in.
Before that she was bleeding...after that it was more brown spotting.
Me 40 . Partner to mamacolleen 33 . DD born July 2009 . Twin boys born Nov 2012.
We are a family that loves
I has some spotting when I was on it this pregnancy. I was taking it vaginally. There was also a lot of gross orange discharge all the time.
The first time I went in and say my back up OB, they did an ultrasound and we did see a small bleed in my uterus by my cervix. The second time I went in and baby looked great OB the ultrasound again. It's possible that the progesterone is irritating your cervix or that you are scratching yourself when inserting it.
Newly SAHM to DD - 11/30/06 and DS - 1/3/10 * 10 week loss 10/13/11 * Cautiously expecting a September Surprise
It could be the prometrium, or it can be spotting that would have happened otherwise (many women spot in the 1st trimester).
I would consult an OB or and RE, since your PCP is not treating you, and you may need additional testing. Good luck.